# SDR COEA2013090507816

- Difficulty date: August 19, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: S541105862000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT ENGINE COWL 445AT INBD OUTER CHANNEL SECTION IS CRACKED.  REPLACED WITH OEM PART.
